MathSciNet Relay Station
MathSciNet bibliographic data
MR1344724 (97f:57033) 57R57 (58E05)
Pazhitnov, Andrei Vladimirovich On the Novikov complex for rational Morse forms. Ann. Fac. Sci. Toulouse Math. (6) 4 (1995), no. 2, 297–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement